Alert archive / New Mexico / Flash Flood Warnings in 2013

Flash Flood Warning 80, NWS El Paso, TX

August 5, 2013Grant County, Luna County, New Mexico

NWS El Paso, TX issued this flash flood warning at Aug 5, 2013, 5:05 PM MDT for Grant County, Luna County, New Mexico. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 5, 2013, 5:05 PM MDT (23:05 UTC)
Expired
Aug 6, 2013, 12:00 AM MDT
In force
7 hr
Issued by
NWS El Paso, TX
Area
Storm-based polygon
Flood severity
None

Counties Grant County, NM, Luna County, NM

The radar

The El Paso radar (KEPZ), 156 km from the middle of the area, began a volume at 23:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 12:00Z, 11.1 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 12:00Z on 2013-08-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 321 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 12:00Z on 2013-08-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 40 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
321 J/kg
Mixed-layer CIN
-226 J/kg
Mixed-layer LCL
1791 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
40 m²/s²
0-3 km storm-relative helicity
41 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

383 
WGUS54 KEPZ 052305
FFWEPZ
NMC017-029-060600-
/O.NEW.KEPZ.FF.W.0080.130805T2305Z-130806T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE EL PASO TX
505 PM MDT MON AUG 5 2013

THE NATIONAL WEATHER SERVICE IN EL PASO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EAST CENTRAL GRANT COUNTY IN SOUTHWEST NEW MEXICO...
  NORTH CENTRAL LUNA COUNTY IN SOUTHWEST NEW MEXICO...

* UNTIL MIDNIGHT MDT TUESDAY

* AT 459 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL OVER THE WEST   
  SLOPES OF THE BLACK RANGE AND THE SILVER FIRE BURN AREA. OVER 2    
  INCHES OF RAIN HAS FALLEN OVER THE UPPER MIMBRES...MCKNIGHT... AND 
  EAST CANYON BASINS...WHILE ADDITIONAL THUNDERSTORMS WERE           
  DEVELOPING OVER NOONDAY...GALLINAS...AND HOT SPRINGS CANYONS.

* LOCATIONS IMPACTED INCLUDE...
  SAN LORENZO...
  COONEY...
  CAMP THUNDERBIRD...
  SHERMAN...
  SAN JUAN...
  FAYWOOD...
  MIMBRES...

FLOODING IS LIKELY OCCURRING ON THE UPPER MIMBRES...MCKNIGHT 
CANYON...EAST CANYON...AND SHEPPARD CANYON BASINS. RUNOFF WILL CAUSE 
DANGEROUS RISES IN THE MIMBRES RIVER BETWEEN CAMP THUNDERBIRD AND 
SAN LORENZO IN THE NEXT FEW HOURS...EVENTUALLY REACHING AS FAR AS 
DWYER ROAD IN LUNA COUNTY LATE TONIGHT.  

ADDITIONAL THUNDERSTORMS ARE DEVELOPING NORTHEAST OF SHERMAN. SOME 
FLOODING IS LIKELY TO IMPACT GALLINAS AND HOT SPRINGS CANYONS THIS 
EVENING...ADDING MORE RUNOFF TO THE MIMBRES RIVER.

LESS RAINFALL HAS IMPACTED NOONDAY CANYON...BUT THUNDERSTORMS ARE 
LIKELY TO FILL IN OVER THE NEXT HOUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. IT ONLY TAKES A FEW 
INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

&&

LAT...LON 3305 10800 3314 10785 3307 10783 3300 10786
      3296 10783 3295 10777 3286 10778 3283 10775
      3260 10783 3252 10790 3254 10792 3260 10792
      3269 10786 3285 10800 3295 10805

$$

HARDIMAN
2 follow-up statements
983 
WGUS74 KEPZ 060116
FFSEPZ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
716 PM MDT MON AUG 5 2013

NMC017-029-060600-
/O.CON.KEPZ.FF.W.0080.000000T0000Z-130806T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LUNA NM-GRANT NM-
716 PM MDT MON AUG 5 2013

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR EAST CENTRAL GRANT AND
NORTH CENTRAL LUNA COUNTIES UNTIL MIDNIGHT MDT...

AT 711 PM MDT...THUNDERSTORMS HAD DIMINISHED OVER THE BLACK RANGE... 
BUT 1 TO 2 INCHES OF RAIN FELL EARLIER THIS AFTERNOON. RUNOFF FROM 
THIS HEAVY RAIN WILL CAUSE FLOODING IN CANYONS AND DRAINAGES ON THE 
WEST SLOPES OF THE BLACK RANGE...FOLLOWED BY DANGEROUS INCREASES IN 
WATER FLOW ON THE MIMBRES RIVER ITSELF.

THE HEAVIEST RAIN...ABOUT 2 INCHES...FELL OVER THE UPPER MIMBRES AS 
WELL AS MCKNIGHT AND EAST CANYONS. AROUND 1 INCH OF RAIN FELL OVER 
PARTS OF NOONDAY...GALLINAS...AND HOT SPRINGS CANYONS.

ALSO...NEW THUNDERSTORM DEVELOPMENT WEST OF MIMBRES AND SAN LORENZO 
MAY ADD ADDITIONAL RUNOFF TO THE MIMBRES RIVER IN THE NEXT HOUR OR 
TWO.

WATER MAY ENCROACH ON HIGHWAY 35 IN A FEW PLACES...BUT THE MAIN 
THREAT WILL BE FLOODING ON LOW WATER CROSSINGS ALONG THE MIMBRES 
RIVER ITSELF. FLOODING IS ALSO LIKELY ALONG LOW WATER CROSSINGS AT 
VARIOUS CANYONS...INCLUDING NOONDAY CANYON NEAR SAN LORENZO... AND 
GALLINAS CANYON NEAR SHERMAN.  

FLOODING IS ALSO EXPECTED AT THE LOW WATER CROSSING ON DWYER ROAD IN 
LUNA COUNTY.

LOCATIONS IMPACTED INCLUDE...
  SAN LORENZO...
  COONEY...
  CAMP THUNDERBIRD...
  SHERMAN...
  SAN JUAN...
  FAYWOOD...
  MIMBRES...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. TURN
AROUND... DONT DROWN.

&&

LAT...LON 3305 10800 3301 10790 3293 10788 3291 10782
      3286 10778 3283 10775 3260 10783 3252 10790
      3254 10792 3260 10792 3269 10786 3285 10800
      3295 10805

$$

HARDIMAN
165 
WGUS74 KEPZ 060438
FFSEPZ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
1038 PM MDT MON AUG 5 2013

NMC017-029-060448-
/O.CAN.KEPZ.FF.W.0080.000000T0000Z-130806T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LUNA NM-GRANT NM-
1038 PM MDT MON AUG 5 2013

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR EAST CENTRAL GRANT
AND NORTH CENTRAL LUNA COUNTIES IS CANCELLED...

RADAR INDICATED AS MUCH AS 2.5 INCHES OF PRECIPITATION FELL OVER 
PORTIONS OF THE SILVER FIRE THAT DRAIN WEST INTO THE MIMBRES.  
INCREASED FLOWS WILL CONTINUE OFF THE FIRE ALONG HIGHWAYS 
35...152...AND 61 THROUGH MIMBRES...SAN LORENZO...AND FAYWOOD. 
HOWEVER GRANT COUNTY DISPATCH HAVE RECEIVED NO CALLS OF FLOODING AND 
NO REPORTS OF FLOODING FROM DEPUTIES IN THE FIELD. THUS THE FLASH 
FLOOD WARNING IS CANCELLED.

BE AWARE OF DEBRIS SCATTERED ACROSS ROADWAYS AT WASHES AND LOW WATER
CROSSINGS. IF YOU HAVE OBSERVED FLOODING...PLEASE REPORT IT TO YOUR
LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3305 10800 3301 10790 3293 10788 3291 10782
      3286 10778 3283 10775 3260 10783 3252 10790
      3254 10792 3260 10792 3269 10786 3285 10800
      3295 10805

$$

BIRD

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this flash flood warning went out at Aug 5, 1:38 PM MDT, 3 hours 27 minutes earlier.

Area forecast discussion, Aug 5, 1:38 PM MDT, 3 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
138 PM MDT MON AUG 5 2013

.SYNOPSIS...
A SURFACE LOW PRESSURE SYSTEM WILL BRING SCATTERED SHOWERS AND
THUNDERSTORMS TO SOUTHERN NEW MEXICO AND WESTERN TEXAS LATE THIS
AFTERNOON AND TONIGHT. WESTERLY WINDS WILL RESULT IN WARMER DRIER
WEATHER ACROSS THE BORDERLAND TUESDAY THROUGH FRIDAY.
THUNDERSTORM CHANCES WILL INCREASE OVER THE WEEKEND AS MOISTURE
FLOWS BACK INTO THE AREA.

&&

.DISCUSSION...
MORNING RAOB INDICATED A MOIST UNSTABLE AIR MASS ACROSS SOUTHERN
NEW MEXICO AND WESTERN TEXAS WITH THE PRECIPITABLE WATER ABOVE
NORMAL AT 1.2 INCHES WITH A 2200 J/KG CAPE. SURFACE LOW WILL
MEANWHILE MOVE ACROSS CENTRAL AND EASTERN SECTIONS OF THE CWA LATE
THIS AFTERNOON AND TONIGHT FORCING LOW LEVEL CONVERGENCE OVER THE
REGION. THUS EXPECT SCATTERED THUNDERSTORMS MOST LOCATIONS.
MOISTURE CONTENT SEEMS SUFFICIENT FOR LOCALLY HEAVY RAINS WHILE
CAPES INDICATE UPDRAFTS MAY SUPPORT AT LEAST SMALL HAIL WITH
ISOLATED STORMS. FINALLY A 1300 J/KG DCAPE MEANS THE POTENTIAL FOR
STRONGER DOWNBURSTS.

UNUSUALLY STRONG FOR SUMMER SURFACE LEE CYCLONE WILL BECOME
ESTABLISHED OVER SOUTHWEST KANSAS BY TUESDAY AFTERNOON WITH
ASSOCIATED SURFACE TROUGH TRAILING INTO SOUTHEAST NEW MEXICO.
RESULTANT GRADIENT WILL INDUCE NEAR BREEZY WEST TO SOUTHWEST WINDS
ACROSS THE CWA TUESDAY THROUGH THURSDAY WITH ADVECTION OF
SOMEWHAT DRIER AIR MASS. SURFACE DEWPOINTS WILL THUS DIMINISH INTO
THE UPPER 40S/LOWER 50S AND PRECIPITABLE WATER WILL SLOWLY
DECREASE TO BELOW AN INCH MOST LOCATIONS BY THURSDAY AFTERNOON.
THUS THUNDERSTORM COVERAGE WILL ACCORDINGLY BE REDUCED DURING THIS
TIME AS DIMINISHED MOISTURE ALSO CAUSE AIR MASS TO BECOME WEAKLY
UNSTABLE AT BEST.

BY LATE FRIDAY THE CWA WILL BE LOCATED BETWEEN DEEP TROUGH WEST
OF THE DIVIDE AND UPPER HIGH OVER CENTRAL TEXAS. THIS PATTERN WILL
PRODUCE LOW TO MID LEVEL SOUTH TO SOUTHEAST FLOW OVER MUCH OF THE
REGION WITH TRANSPORT OF GULF OF MEXICO MOISTURE CAUSING
PRECIPITABLE WATER TO RISE ABOVE AN INCH. THUS CONVECTION SHOULD
INCREASE FRIDAY NIGHT INTO SATURDAY. BY SUNDAY HOWEVER RIDGE ALOFT
WILL BUILD WESTWARD ACROSS FAR WEST TEXAS AND SOUTHERN NEW MEXICO
BRINGING A RETURN TO WARM DRIER WEATHER.

&&

.AVIATION...VALID 06/00Z-07/00Z.
MOSTLY VFR THRU THE PERIOD WITH FEW-SCT080-120 SCT-BKN150-200. ISOLD
TO SCT 1-3SM +TSRA BKN030-040 WITH MOST TSTM ACTIVITY OVER SACRAMENTO
MTNS AND WEST OF THE CONTINENTAL DIVIDE. WINDS GENERALLY 5-15 KTS
AND GNLY FROM THE SW TO W THRU THE FCST PD. GUSTS OF 40-50KTS NEAR
TSTMS.

&&

.FIRE WEATHER...
UPPER SUBTROPICAL HIGH PRESSURE OVER NORTH TEXAS IS CONTROLLING THE
POSITION OF THE MONSOON MOISTURE PLUME AND WILL SLOWLY DRIFT OVER
EAST TEXAS BY WEDNESDAY. ALSO AN UPPER TROUGH OVER NORTHERN MEXICO
WILL SLOWLY MOVE INTO ARIZONA AND WESTERN NEW MEXICO TUESDAY INTO
WEDNESDAY. SCATTERED THUNDERSTORMS WILL CONTINUE TODAY AND TUESDAY
(MAINLY SACRAMENTO MOUNTAINS AND WEST OF THE CONTINENTAL DIVIDE) AND
BECOMING EVEN MORE ISOLATED MAINLY OVER THE MOUNTAINS WEDNESDAY AND
THURSDAY AS WESTERLY FLOW ALOFT PUSHES IN DRIER AIR. LOW LEVEL
SOUTHEAST FLOW WILL RETURN BY FRIDAY INTO THE WEEKEND AND BRING MORE
MOISTURE IN RESULTING IN AN INCREASE IN THUNDERSTORMS AGAIN.
TEMPERATURES WILL REMAIN ABOVE NEAR NORMAL THROUGH THE WEEKEND.

&&

.PRELIMINARY POINT TEMPS/POPS...
EL PASO                 76  96  75  97  75 /  40  10  10   0  10
SIERRA BLANCA           74  99  73 100  73 /  20  10  10   0  10
LAS CRUCES              72  96  71  97  71 /  40  10  20   0  10
ALAMOGORDO              72  97  71  98  71 /  30  10  10  10  20
CLOUDCROFT              50  70  49  70  48 /  40  30  20  20  10
TRUTH OR CONSEQUENCES   69  93  68  94  68 /  30  20  20  10  10
SILVER CITY             62  84  61  85  60 /  40  30  30  20  20
DEMING                  70  94  69  95  69 /  30  20  30  10  20
LORDSBURG               68  93  67  94  67 /  40  30  30  20  20
WEST EL PASO METRO      75  97  74  98  74 /  40  10  10   0  10
DELL CITY               68  97  67  98  67 /  20  10  10   0  10
FORT HANCOCK            75  99  74 100  74 /  20  10  10   0  10
LOMA LINDA              69  91  68  92  67 /  30  10  10   0  10
FABENS                  74  97  73  98  73 /  40  10  10   0  10
SANTA TERESA            73  96  72  97  72 /  40  10  10   0  10
WHITE SANDS HQ          74  96  73  97  73 /  40  20  20   0  10
JORNADA RANGE           71  96  70  97  70 /  40  10  20  10  10
HATCH                   71  92  70  93  70 /  30  10  20  10  10
COLUMBUS                71  94  70  95  70 /  30  20  20   0  10
OROGRANDE               74  98  73  99  73 /  30  10  10   0  10
MAYHILL                 56  80  54  80  53 /  40  30  20  20  10
MESCALERO               54  82  52  82  51 /  40  30  20  20  20
TIMBERON                56  78  54  78  53 /  40  20  20  20  10
WINSTON                 56  80  56  81  56 /  40  30  30  20  20
HILLSBORO               66  88  65  89  64 /  30  30  30  20  20
SPACEPORT               70  93  69  94  69 /  40  20  20  10  10
LAKE ROBERTS            59  81  59  82  58 /  40  40  30  20  20
HURLEY                  63  84  62  85  61 /  30  30  30  20  20
CLIFF                   60  88  60  90  62 /  40  30  30  20  20
MULE CREEK              58  87  57  88  58 /  40  30  30  20  20
FAYWOOD                 65  87  64  88  63 /  30  30  30  20  20
ANIMAS                  68  92  67  93  67 /  40  30  30  20  20
HACHITA                 68  94  67  95  67 /  40  30  30  20  20
ANTELOPE WELLS          66  91  65  92  65 /  40  30  30  20  20
CLOVERDALE              63  85  62  86  61 /  40  30  30  20  30

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...NONE.
&&

05 ROGASH/20 NOVLAN
Hazardous weather outlook, Aug 5, 11:05 AM MDT, 6 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
1105 AM MDT MON AUG 5 2013

NMZ401>417-TXZ418>424-061815-
UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE-
SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY-
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL-
UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES-
NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-
CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN-
WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
SACRAMENTO MOUNTAINS ABOVE 7500 FEET-
EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA-
WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY-
NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN-
SOUTHERN HUDSPETH HIGHLANDS-
RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES-
RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY-
1105 AM MDT MON AUG 5 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A SURFACE TROUGH WILL GENERATE SCATTERED SHOWERS AND THUNDERSTORMS
WITH A FEW STORMS PRODUCING HEAVY RAINFALLS...WIND GUSTS TO 60 MPH
AND HAIL UP TO AN INCH IN DIAMETER. FLASH FLOODING WILL OCCUR OVER
ISOLATED LOCATIONS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

WESTERLY WINDS WILL TRANSPORT DRIER MORE STABLE AIR ITO THE AREA
RESULTING IN ONLY SLIGHT CHANCES OF THUNDERSTORMS TUESDAY THROUGH
FRIDAY.

THUNDERSTORMS WILL INCREASE SATURDAY AND SUNDAY AS MOISTURE FLOWS
BACK INTO THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO REPORT SIGNIFICANT WEATHER TO THE OFFICE
AND/OR LAW ENFORCEMENT.

ROGASH

In the hours before

Special weather statement, Aug 5, 4:26 PM MDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
426 PM MDT MON AUG 5 2013

TXZ422>424-052330-
RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES TX-RIO
GRANDE VALLEY OF EASTERN HUDSPETH COUNTY TX-SOUTHERN HUDSPETH
HIGHLANDS TX-
426 PM MDT MON AUG 5 2013

...STRONG THUNDERSTORMS THREATENING SOUTHERN HUDSPETH COUNTY THROUGH
530 PM MDT...

AT 424 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR FORT QUITMAN...MOVING NORTH AT 10 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN.

LOCATIONS IMPACTED INCLUDE...
  FORT QUITMAN...
  ESPERANZA...
  LITTLE BOX...
  QUITMAN CANYON...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY.

HARDIMAN

The office that day

Everything else NWS El Paso, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 4, 6:25 PM MDTFlash Flood WarningEPZGrant2 hr
Aug 5, 3:48 PM MDTAreal Flood AdvisoryEPZGrant8 hr
Aug 5, 5:13 PM MDTAreal Flood AdvisoryEPZSierra8 hr

Nearby

Flash Flood Warnings in New Mexico, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.